# SDR 98FDEA00405

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543110
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

98-0155 - STA-IAD - SAW FLAME AND ARCING ON COPILOTS FROM WIND SCREEN RIGHT NR 1 FROM WINDOW HEAT.  WINDOW HEAT WAS SECURED ON RIGHT SIDE, MINUTES LATER WIND SCREEN ON OUTER PANEL BEGAN CRACKING.   REMOVED RIGHT NR 1 WINDOW AND INSTALLED SERVICEABLE WINDOW AND TORQUED FASTENERS PER MAINTENANCE MANUAL 56-11-11.  COMPLETED INSTALLATION OF RIGHT NR 1 WINDOW PER 56-11-11.
